EconPapers    
Economics at your fingertips  
 

An adjustment to the likelihood ratio statistic when testing hypotheses in the multivariate linear model using large samples: A note

C. L. F. Attfield

Economics Letters, 1982, vol. 9, issue 4, 345-348

Date: 1982
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(82)90041-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:9:y:1982:i:4:p:345-348

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:ecolet:v:9:y:1982:i:4:p:345-348